# SDR 2003FA0000782

- Difficulty date: July 10, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N326ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496173
- Engine: Lyc O360*
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 86245036
- Condition: Cracked
- Location: Rt Carburettor
- Part time: 125 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION, RT ENGINE CARB AIRBOX WAS FOUND TO BE CRACKED ADJACENT TO 3 OF THE 4 CARB MOUNTING HOLES.  RESEARCH OF FLEET MECHANIC RECORDS INDICATE THIS IS THE SECOND AIRBOX IN 2 WEEKS TO BE FOUND CRACKED IN THE SAME AREA.
